# SDR USAA2010092792113

- Difficulty date: September 25, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Angle
- Part number: 65634609
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON SUPPORT ANGLE LOCATED TRAILING EDGE RSS577 OF AILERON RIGHT WING.  REPLACED SUPPORT ANGLE AT RIGHT AILERON TRAILING EDGE RSS577, WS 573.873 IAW B737 SRM 51-10-02.
